# SDR AALA991153

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 48L 2 PLACES BETWEEN FRAME 70 AND 71 BELOW THE WASTE WATER TANK JUNCTION BOX.  REMOVED AND REPLACED SECTION OF STRINGER 48L PER SRM 51-72-10.  (M)
